Translator Disclaimer
2019 Controllability of nonlinear impulsive integro-differential fractional time-invariant systems
Yong Huang, Zhenhai Liu
J. Integral Equations Applications 31(3): 329-341 (2019). DOI: 10.1216/JIE-2019-31-3-329

Abstract

We consider controllability of nonlinear impulsive integro-differential fractional time-invariant systems. We first give a solution expression for linear impulsive fractional time-invariant systems. By the Schauder fixed point theorem, sufficient conditions for the controllability of nonlinear impulsive integro-differential fractional time-invariant systems are obtained.

Citation

Download Citation

Yong Huang. Zhenhai Liu. "Controllability of nonlinear impulsive integro-differential fractional time-invariant systems." J. Integral Equations Applications 31 (3) 329 - 341, 2019. https://doi.org/10.1216/JIE-2019-31-3-329

Information

Published: 2019
First available in Project Euclid: 2 November 2019

zbMATH: 07159847
MathSciNet: MR4027251
Digital Object Identifier: 10.1216/JIE-2019-31-3-329

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 3 • 2019
Back to Top